ArticleBMJ case reports2015
Quetiapine-induced myocarditis presenting as acute STEMI.
Article in BMJ case reports, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. An erratum has been issued. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed, 18 citations in OpenAlex.
- Article
- Myocarditis in patients on long-term antipsychotics -mechanism, management and recent updates.Heliyon · 2023Review
- Atypical antipsychotics and oxidative cardiotoxicity: review of literature and future perspectives to prevent sudden cardiac death.Journal of geriatric cardiology : JGC · 2021Article
- Isolated nausea and vomiting as the cardinal presenting symptoms of clozapine-induced myocarditis: a case report.BMC psychiatry · 2020Article
- Management of serious cardiac adverse effects of antipsychotic medications.The mental health clinician · 2017Article
- Safety, tolerability, and risks associated with first- and second-generation antipsychotics: a state-of-the-art clinical review.Therapeutics and clinical risk management · 2017Review
- Eosinophilic myocarditis during treatment with olanzapine - report of two possible cases.BMC psychiatry · 2016Article
Corrections and comments
- Erratum issuedCorrection.2015
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
An 18-year-old man diagnosed with attention-deficit hyperactivity disorder was recently started on quetiapine in addition to regular methylphenidate, which he had been taking for a number of years. He presented with chest pain and inferolateral ST elevation, and underwent urgent coronary angiography, which showed normal coronary arteries. The initial troponin level was raised and an inpatient echocardiogram showed mild left ventricular systolic dysfunction with no evidence of regional wall motion abnormality. Cardiac MRI showed subepicardial late gadolinium enhancement, which was suggestive of myocarditis. Quetiapine and methylphenidate were discontinued and the patient was discharged home after 1 week. He was followed up within 8 weeks with complete recovery and no symptoms.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.